researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Oper. Res. Lett.
Home
Index
Info
Volume
Volume
25
, Issue
5
199
--
204
Fabián A. Chudak
,
Dorit S. Hochbaum
.
A half-integral linear programming relaxation for scheduling precedence-constrained jobs on a single machine
205
--
211
Donald Goldfarb
,
Zhiying Jin
.
A new scaling algorithm for the minimum cost network flow problem
213
--
218
Tugrul Sanli
,
Vidyadhar G. Kulkarni
.
Optimal admission to reader-writer systems with no queueing
219
--
230
Richard Loulou
,
Amit Kanudia
.
Minimax regret strategies for greenhouse gas abatement: methodology and application
231
--
239
Yunbin Zhao
.
Existence of a solution to nonlinear variational inequality under generalized positive homogeneity
241
--
245
P. Vijaya Laxmi
,
U. C. Gupta
.
On the finite-buffer bulk-service queue with general independent arrivals: GI/M:::[::::b::::]:::/1/N
Volume
25
, Issue
4
149
--
157
Jing Hu
,
Ellis L. Johnson
.
Computational results with a primal-dual subproblem simplex method
159
--
167
Michael Patriksson
,
Laura Wynter
.
Stochastic mathematical programs with equilibrium constraints
169
--
174
Toshihiro Fujito
.
On approximation of the submodular set cover problem
175
--
182
Vittorio Maniezzo
,
Aristide Mingozzi
.
The project scheduling problem with irregular starting time costs
183
--
186
Cornelis Roos
,
Tamás Terlaky
.
Note on a paper of Broyden
187
--
190
J. Preater
.
The best-choice problem for partially ordered objects
191
--
194
J. Ben Atkinson
.
On some parallels between the loss probability in the GI/G/1 loss system and the delay probability in the GI/G/1 queue
195
--
197
Michael K. Ng
.
A note on policy algorithms for discounted Markov decision problems
Volume
25
, Issue
3
109
--
118
Edward G. Coffman Jr.
,
Predrag R. Jelenkovic
.
Performance of the move-to-front algorithm with Markov-modulated request sequences
119
--
129
Mauro Dell Amico
,
Martine Labbé
,
Francesco Maffioli
.
Exact solution of the SONET Ring Loading Problem
131
--
136
T. Bonald
,
D. Down
.
Stability of mixed generalized Jackson networks
137
--
145
Dragomir D. Dimitrijevic
.
A solution to mean delay in the Sigma::::M::::::::::c::::::/::::G::::::::::ck::::::/1 cyclic priority queue with cycle (::::k::::) and class (::::c::::) dependent feedback and service times
147
--
148
Eui Yong Lee
,
Jiyeon Lee
.
An optimal proportion of perfect repair
Volume
25
, Issue
2
51
--
58
Fangruo Chen
.
Worst-case analysis of (::::R::::, ::::Q::::) policies in a two-stage serial inventory system with deterministic demand and backlogging
59
--
65
Sy-Ming Guu
.
Properties of the multiple lot-sizing problem with rigid demand, general cost structures, and interrupted geometric yield
67
--
79
Masaaki Kijima
,
Tetsu Takimoto
.
A (::::T::::, ::::S::::) inventory/production system with limited production capacity and uncertain demands
81
--
88
Agostinho Agra
,
Miguel Constantino
.
Lotsizing with backlogging and start-ups: the case of Wagner-Whitin costs
89
--
96
Duan Li
.
Zero duality gap in integer programming: ::::P::::-norm surrogate constraint method
97
--
100
Geir Dahl
.
Notes on polyhedra associated with hop-constrained paths
101
--
107
Fen-Hui Lin
,
Way Kuo
,
Frank Hwang
.
Structure importance of consecutive-::::k::::-out-of-::::n:::: systems
Volume
25
, Issue
1
1
--
13
Aharon Ben-Tal
,
Arkadi Nemirovski
.
Robust solutions of uncertain linear programs
15
--
23
Virginie Gabrel
,
Arnaud Knippel
,
Michel Minoux
.
Exact solution of multicommodity network optimization problems with general step cost functions
25
--
31
Joseph Abate
,
Ward Whitt
.
Explicit M/G/1 waiting-time distributions for a class of long-tail service-time distributions
33
--
37
Carlo Filippi
.
A reverse search algorithm for the neighborhood problem
39
--
45
Csaba Mészáros
.
Steplengths in interior-point algorithms of quadratic programming
47
--
50
Gerhard J. Woeginger
,
Guochuan Zhang
.
Optimal on-line algorithms for variable-sized bin covering